# SDR DLL15971003

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF THE EMERGENCY LIGHTS THE AFT CABIN EMERG LIGHTS DID NOT REMAIN ON LONG ENOUGH.  THE BATTERY PACK AND POWER SUPPLY WERE REPLACED AND THE LIGHTS CHECKED NORMALLY.
